MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® BUFFERED SODIUM CITRATE (9NC) BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® BUFFERED SODIUM CITRATE (9NC) BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 369714
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that breakage occurred after use with a bd vacutainer® buffered sodium citrate (9nc) blood collection tubes.This occurred on 2 separate occasions, however, the date/time is unknown.The following information was provided by the initial reporter: (2 of 2 complaints) it is reported customer experienced breakage when using vacutainers.Additional information from customer: were the tubes frozen? (no), was there damage upon receipt? (they shattered in the pneumatic tube system after specimen collection) and what was the time and speed of centrifuged? (not centrifuged).
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary upon evaluation of the customer returned photo, the customer¿s product issue was observed during visual evaluation of the photo at the manufacturing site.No samples were received at the manufacturing site; therefore, the investigation was limited.The device history records were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.The product.

Brand Name
BD VACUTAINER® BUFFERED SODIUM CITRATE (9NC) BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key9836590
Report Number1917413-2020-00280
Device Sequence Number11621750
Product Code JKA
UDI-Device Identifier50382903697149
UDI-Public50382903697149
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K945952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2021
Device Model Number369714
Device Catalogue Number369714
Device Lot Number9184008
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;